MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE PRO®; NASAL TUBE RETAINING SYSTEM

APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE PRO®; NASAL TUBE RETAINING SYSTEM
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported that, "feeding tube got pulled through the intact bridle and was no longer in the correct position".
 
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received from fda by amt on 07/15/2025.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt attempted to work with the original reporter to obtain the device for examination, but the reporter did not respond.A dhr review found no similar complaints have been reported for the same manufacturing batch.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Complaint # (b)(4) was assigned to this report for internal documentation.

Brand Name
AMT BRIDLE PRO®
Common Device Name
NASAL TUBE RETAINING SYSTEM
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key22753087
Report Number1526012-2025-00013
Device Sequence Number8598947
Product Code KNT
UDI-Device Identifier00842071115876
UDI-Public00842071115876
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown